# SDR PLGA971208B

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connectors
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4390 - WHEN GEAR SELECTED DOWN FOR LANDING, THE NOSE GEAR GREEN DOWN AND LOCK LIGHT ILLUMINATED THEN EXTINGUISHED.  CREW CYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED NOSE DOWN LOCK SWITCH AND CLEANED ELECTRICAL CONNECTORS GOING TO SWITCH.  SYSTEM TESTED NORMAL, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
